# SDR DALA2015031802225

- Difficulty date: March 17, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A319-112
- Aircraft serial: 399
- Aircraft time: 68,086 hours, 30,404 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frm 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON WEB FRAME 16 AT LEVEL STR 23R  AT FWD GALLEY AREA L=0.550", W=0.200, D=0.003".  REPLACED WEB FRAME 16 LEVEL, STR 23R AT FWD GALLEY AREA IAW SRM 51-72-11 AND DWG D53112780.
